| Catalog Number |
RPC-35-260 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/11/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the roadrunner the firm hydrophilic wire guide could not be removed from the holder.It was further noted that a section of the polymer material was missing from the distal end of the wire which resulted in exposure of the inner mandril wire.This product issue occurred prior to patient contact, and it did not result in any reported impact on the procedure.